# SDR YENA2023042500436

- Difficulty date: April 19, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 66,308 hours, 23,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE" : CORROSION CLEAT LOC. BTW STR40L AND STR43L AND BTW STR42R AND STR43R A T FR33 (4E/A), BTW STR40R AND STR41R AT FR31 (1E/A), BTW STR43L AND ST R43R AT FR30 (1E/A) IN FWD CARGO COMPARTMENT; REF AEROMAN N/R 2023- 127114, REMOVED AND REPLACED CLEAT LOC. BTW STR40L AND STR43L AND BTW STR42R AND STR43R AT LEVEL FR33
 (6E/A) IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND A320 51-72-11, DWG# D53231945.
